Astronomical Low Tide, Delaware Beaches
- When
- February 25, 3:00 PM EST to February 26, 6:00 AM EST
- Where
- Delaware Beaches forecast zone
- Reported by
- Mesonet
- Coordinates
- 38.683, -75.339 (the zone’s center; the record gives no point)
m. EST on the 25th in the Gulf of Saint Lawrence) caused blowout tides in Delaware during the afternoon and evening low tide cycle on the 25th and the morning low tide cycle on the 26th.
Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
Strong west winds circulating around an intense low pressure system moving through the Canadian Maritimes (it bottomed at 963 millibars at 1 p.m. EST on the 25th in the Gulf of Saint Lawrence) caused blowout tides in Delaware during the afternoon and evening low tide cycle on the 25th and the morning low tide cycle on the 26th. Tidal departures were two feet below normal on the ocean side and reached three feet below normal on tidal sections of the Delaware River. The lowest tides occurred during the low tide cycle on the 25th and included 1.95 feet below mean lower low water in Lewes (Sussex County) and 2.39 feet below mean lower low water on Reedy Island (New Castle County). Low water problems or blowout conditions start at 1.8 feet below mean lower low water.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Feb 25, 2:14 PM EST, 46 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
214 PM EST SAT FEB 25 2012
.SYNOPSIS...
AN INTENSE LOW OVER THE MARITIMES WILL BEGIN WEAKENING EARLY SUNDAY
AS IT MOVES INTO THE NORTH ATLANTIC SOUTH OF GREENLAND. HIGH PRESSURE
OVER THE LOWER MISSISSIPPI VALLEY WILL REACH THE MID ATLANTIC COAST
SUNDAY AFTERNOON. LOW PRESSURE CROSSING NEW ENGLAND LATE MONDAY
WILL SEND A COLD FRONT THROUGH THE MID ATLANTIC STATES MONDAY
NIGHT...FOLLOWED BY CANADIAN HIGH PRESSURE BUILDING TO OUR NORTH
ON TUESDAY. THAT COLD HIGH MAY LOCK IN OVER QUEBEC THURSDAY AND
FRIDAY...SETTING THE STAGE FOR WINTRY WEATHER IN PORTIONS OF NEW
JERSEY AND PENNSYLVANIA DURING MID WEEK. STRONG LOW PRESSURE IN
THE UPPER MIDWEST ON WEDNESDAY WILL WEAKEN AS IT REDEVELOPS ALONG
THE DELMARVA COAST THURSDAY AND THEN HEADS OUT TO SEA. THE CANADIAN
HIGH REASSERTS CONTROL HERE FOR A PORTION OF FRIDAY BEFORE ANOTHER
LOW PRESSURE SYSTEMS ARRIVES TO START THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE EARLIER NARROW BUT BRIEFLY INTENSE SNOW BAND HAS WEAKENED AS
IT MOVED INTO PORTIONS OF SOUTHERN NEW JERSEY EARLIER. THIS
PRODUCED LOCALLY UP TO 1.5 INCHES OF SNOW IN A SHORT PERIOD OF
TIME IN PORTIONS OF SOUTHEASTERN PENNSYLVANIA. THE COMBINATION OF
STEEPENING LOW-LEVEL LAPSE RATES, CAA AND A DEEP CYCLONIC FLOW IS
ALLOWING ADDITIONAL SNOW SHOWERS TO DEVELOP. THESE TO MAY DEVELOP
INTO EAST TO WEST TYPE BANDS. BASED ON THE SOUNDINGS AND OBSERVING
VISIBLE SATELLITE IMAGERY, THE ACTIVITY DOES HAVE A CONVECTIVE
LOOK. THEREFORE, SOME LOCAL BUT BRIEF BURSTS OF SNOW ARE POSSIBLE
THROUGH THE AFTERNOON. THE CLOUDS HAVE EVEN CLEARED OUT BEHIND
SOME OF THE HEAVIER SNOW SHOWERS AS THE AIRMASS STABILIZES FOR A
TIME. WE WILL MAINLY CARRY CHC POPS ACROSS MOSTLY THE NORTHERN
HALF OF THE CWA TO ACCOUNT FOR THIS ACTIVITY. THE HRRR APPEARS TO
BE THE ONLY HIGH RESOLUTION GUIDANCE THAT HAS CAPTURED THE SNOW
BANDS DECENTLY SO FAR.
BASED ON THE FORECAST SOUNDINGS, THE STRONGER WINDS MAY ACTUALLY
OCCUR LATER THIS AFTERNOON AS THE LAPSE RATES MAX OUT AND WE GET
EVEN DEEPER MIXING ALONG WITH SOME STRONGER WINDS ALOFT. THE WINDS
HAVE BEEN SHOWING SIGNS OF INCREASING SO FAR WITH SOME GUSTS TO
AROUND 45 MPH ACROSS PARTS OF THE REGION. THE WIND ADVISORY
THEREFORE REMAINS IN EFFECT FOR THE ENTIRE CWA. A PUBLIC
INFORMATION STATEMENT /PNS/ IS BEING UPDATED WITH SOME SNOWFALL
AMOUNTS FROM THIS MORNING AND WIND GUSTS SO FAR.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
THE PRESSURE GRADIENT WILL BEGIN TO RELAX A BIT TONIGHT AS THE
HIGH PRESSURE SYSTEM TO OUR WEST MOVES CLOSER TO OUR AREA. WINDS
WILL DIMINISH SLOWLY OVERNIGHT WITH MOST OF THE GUSTS DROPPING
OFF BY OR SHORTLY AFTER MIDNIGHT. SKIES WILL BECOME MOSTLY CLEAR
AND TEMPERATURES WILL BOTTOM OUT IN THE UPPER TEENS AND 20S.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
NORTHERN TIER OF USA SHOWS A SUCCESSION OF THREE STRENGTHENING
SHORT WAVES IN THE UPPER MIDWEST TENDING TO GETTING SQUASHED AS
THEY MOVE INTO CONFLUENCE ZONE OVER SOUTHEAST CANADA.
THIS MAY EVENTUALLY BODE WELL FOR MUCH NE PA AND NW NJ SNOW/ICE
ENTHUSIASTS MIDDLE OF THE WEEK AND NEXT WEEKEND.
THE FIRST SHORT WAVE ASSOCIATED SFC LOW VICINITY OF LSUPR SUNDAY
EVENING WEAKENS TO A NOVA SCOTIA PASSAGE TUESDAY MORNING.
THE SECOND SHORT WAVE STRONGER LOW PRESSURE SYSTEM IN THE MIDWEST
WEDNESDAY BECOMES A POTENTIALLY BIGGER PLAYER HERE AS IT EVENTUALLY
MOVES OFF THE NJ OR DE COAST THURSDAY.
PLS SEE THE 150 PM PMDEPD FROM HPC ON THIS.
WHILE THE 12Z/25 GEFS CONTS TO INSIST ON A NORTH TRACK...AM WARY
OF WARM SOLNS E OF THE APPALACHIANS WITH A MID LVL /500MB/ CONFLUENCE
ZONE THAT IS IN SE CANADA/NORTHERN NEW ENGLAND. AS AN EXAMPLE OF
BUST POTENTIAL...THE 12Z/23 NCEP MOS GUIDANCE FCST FOR PHL ON
12/24 WAS 68-71F. THE EC SCORCHED THE GUIDANCE WITH HIGHS NEAR 50.
THE DAYTIME HIGH WAS 49. THINK THE BUST POTENTIAL MAY AGAIN BE
PRETTY LARGE FOR WED/THU HERE IN OUR FA. AM APPROACHING WARM
SOLNS WITH CAUTION AND COMPLETELY ADOPTING THE MUCH COLDER THAN
NCEP GUIDANCE SOLN FOR WED-FRI.
THE THIRD SHORT WAVE THAT WILL BECOME A PLAYER IS DEPARTING THE
UPPER MIDWEST FRIDAY NIGHT. COULD SEE ICE OR SNOW TO START ON THAT
ONE IN THE POCS AND FAR NW NJ. NOT CONCENTRATING ON THAT LATTER
EVENT.
TEMPS IN THIS PATTERN WILL CONTINUE ABOVE NORMAL. NCEP MODEL GUIDANCE
APPEARS MUCH TOO WARM ON DAYTIME MAX'S IN NJ/PA IF PCPN IS OCCURRING
ON WED-THU. USED HPC GUIDANCE TEMPS.
THE DAILIES...
SUNDAY NIGHT AND MONDAY...FAIR IN DRY SW FLOW WAA BEHIND THE DEPARTING
MID ATLC COAST SFC HIGH. A CHILLY RADIATIONAL COOLING START TO MONDAY
MORNING WARMS QUICKLY TO ABOVE NORMAL TEMPS IN THE AFTN WITH GUSTY
SW WINDS 20-25 MPH. BLENDED MOS GUIDANCE. WILL THIS BE A FWX CONCERN
FOR AN SPS AFTN?
MONDAY NIGHT...DRY CFP. BLENDED MOS GUIDANCE.
TUESDAY...DRY HIGH PRES ARRIVES... WITH A TENDENCY OF MORE HIGH PRES
OVER SE CANADA...IE A COLDER WET BULB LYING IN WAIT FOR THE NORTHERN
ZONES.
TUESDAY NIGHT-WEDNESDAY...COMPLEX BUT A WARM FRONT WILL PRODUCE A
PERIOD OF PRECIPITATION WEDNESDAY..SOME OF IT EXPECTED TO BE SNOW
FROM KABE-KSMQ REGION NORTH AND MAYBE RIVALING ONE OF THE MORE
SIGNIFICANT SNOW EVENTS OF THE WINTER SO FAR. THAT SOUTHERN EDGE
OF WINTER WX IS NOT SET IN STONE BUT THATS THE BEST ESTIMATE I
CAN OFFER AT THIS JUNCTURE FROM MODEL ENSEMBLING AND REALIZING WE
ARE STILL IN MET WINTER. 12Z/25 HPC GUIDANCE TEMPS/WINDS.
WEDNESDAY NIGHT-THURSDAY...THE CLOSED LOW ALOFT IN THE MIDWEST HAS
NO WHERE TO GO BUT E OR ESE FORCED BY THE CONFLUENCE ZONE IN MAINE.
THAT MEANS PLENTY OF VORT RIDING OVER WHATEVER THE AXIS OF LEFTOVER
DEEPER MOISTURE. IF THAT MOIST AXIS IS NORTH OF OUR FA...THEN VERY
LITTLE PCPN. BUT IF THE WARM FRONTAL WAVE DEVELOPS EWD FROM NJ OR
DE AS PER THE ECMWF ON WED NIGHT...IT WILL HAVE THE BAROCLINIC
ZONE AXIS SET UP FOR A NEW SFC LOW TO FORM OFF NJ/DE THURSDAY
MORNING RAISING THE POTENTIAL FOR MORE SNOW IN NE PA AND NW NJ
AND SOME COLD DRIZZLE OR A FEW SHOWERS ELSEWHERE S OF KSMQ- KABE.
THERE IS A LOW PROB FOR HAZARDOUS WX ALL THE WAY DOWN TO PHIL.
12Z/25 HPC GUIDANCE TEMPS/WINDS.
FRIDAY...DRY CANADIAN HIGH PRES REASSERTS CONTROL HERE...BRIEFLY.
HOWEVER THE NEXT LOW PRESSURE SYSTEM WILL BE APPROACHING...POSSIBLY
SPREADING COLD PRECIPITATION INTO OUR AREA FRIDAY NIGHT. 12Z/25 HPC
GUIDANCE AND NOT MUCH ENERGY INTO MODIFYING DATA FOR THIS DATE.
&&
.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
AN INTENSE STORM IN THE CANADIAN MARITIMES WILL CONTINUE TO TRACK
NORTHEASTWARD AND AWAY FROM OUR AREA. HIGH PRESSURE WILL THEN BUILD
INTO OUR AREA DURING SUNDAY. A TIGHT PRESSURE GRADIENT BETWEEN THIS
HIGH AND LOW PRESSURE TO OUR NORTHEAST WILL CONTINUE TO DRIVE GUSTY
WEST TO NORTHWEST WINDS THROUGH ABOUT THE FIRST HALF OF TONIGHT.
THE PEAK GUSTS WILL GENERALLY BE AROUND 40 KNOTS, HOWEVER THESE
ARE EXPECTED TO DIMINISH THROUGH THE NIGHT AS THE VERTICAL MIXING
SHRINKS AND HIGH PRESSURE EDGES CLOSER FROM THE WEST.
A DECENT AMOUNT OF STRATOCUMULUS AROUND THE REGION THIS AFTERNOON
WILL THIN OUT FROM SOUTHEAST TO NORTHWEST AS SOME DRYING WORKS IN
AND HIGH PRESSURE GETS A BIT CLOSER. ANY SNOW SHOWERS ARE EXPECTED
TO RETREAT BACK NORTHWESTWARD THROUGH THE EVENING, AND GENERALLY
BE NORTH OF KABE. HOWEVER UNTIL THEN, SOME BRIEF REDUCTIONS IN THE
LOCAL VISIBILITIES AND CEILINGS MAY OCCUR. THE OVERALL IMPACT OF
THESE CARRIES SOME UNCERTAINTY, THEREFORE SOME SHORT-FUSED
AMENDMENTS MAY BE NEEDED TO ACCOUNT FOR ANY SNOW SHOWERS THAT LOOK
TO IMPACT ANY LOCAL TERMINALS.
FOR SUNDAY, A CALMER DAY IS EXPECTED AS HIGH PRESSURE SETTLES RIGHT
OVER THE AREA. THIS WILL ALLOW FOR MUCH LESS WIND, THEREFORE A
WESTERLY WIND SHOULD BE ON THE ORDER OF 10 TO 15 KNOTS BEFORE
WEAKENING MORE BY LATE IN THE DAY. THERE APPEARS TO BE ENOUGH
DRYING IN THE LOWER AND MIDDLE LEVELS OF THE ATMOSPHERE TO LIMIT
ANY STRATOCUMULUS DEVELOPMENT. THEREFORE, VFR IS EXPECTED.
OUTLOOK...
SUNDAY NIGHT-TUESDAY...VFR. SW GUSTS TO 20 KT POSSIBLE MON AFTN.
WEDNESDAY/THURSDAY...MVFR CONDS IN SHOWERS EXCEPT MIXED WINTRY
PCPN POSSIBLE KABE-KSMQ NORTHWARD WHERE CONDS SHOULD DETERIORATE
TO OCNL IFR.
&&
.MARINE...
THE PRESSURE GRADIENT BETWEEN THE DEPARTING STORM AND HIGH PRESSURE
PUSHING IN FROM THE WEST IS AND WILL CONTINUE TO PRODUCE STRONG
WESTERLY WINDS TODAY. A GALE WARNING REMAINS IN EFFECT ON ALL OF
OUR WATERS UNTIL 1 AM SUNDAY. THE WINDS HAVE KICKED UP THE SEAS TO
6 TO 8 FEET ON THE OCEAN WATERS AND 2 TO 5 FEET ON DELAWARE BAY.
THIS WILL CONTINUE THROUGH THE DAY. WINDS AND SEAS WILL BEGIN TO
LOWER TONIGHT AS HIGH PRESSURE TO OUR WEST APPROACHES. ONCE THE
GALE WARNING COMES DOWN, A SMALL CRAFT ADVISORY WILL BE NEEDED
LATER TONIGHT.
THE GRADIENT COULD SUPPORT SMALL CRAFT WIND GUSTS SUNDAY MORNING...
BUT AS HIGH PRESSURE APPROACHES IN THE AFTERNOON...WINDS AND SEAS
SHOULD DROP BELOW SMALL CRAFT LEVELS.
OUTLOOK...
SUNDAY NIGHT...QUIET WITH LIGHT WIND.
MONDAY...SCA SW GUSTS POSSIBLE IN THE AFTN.
MONDAY NIGHT....NW SCA GUSTS POSSIBLE.
TUESDAY...NO HEADLINE.
WEDNESDAY/THURSDAY...SCA POSSIBLE...COMPLEX. UNCERTAINTY WHETHER
A WFRONTAL WAVE DEVELOPS OFF NJ .. SIMILAR TO YESTERDAY THE 24TH.
WIND COULD RANGE FROM E TO SW WITH A TENDENCY FOR E IN THE NNJ
WATERS AND SW IN THE SRN WATERS BUT UNCERTAINTY EXISTS.
UNCERTAINTY BUT ODDS SEEM TO FAVOR A MOSTLY NE FLOW WITH GUSTS
20-30 KTS AT TIMES BY WED NIGHT AND THU.
&&
.TIDES/COASTAL FLOODING...
WITH THE STRONG WESTERLY WINDS TODAY, TIDAL DEPARTURES WILL BECOME
INCREASINGLY NEGATIVE. IT NOW APPEARS THAT BLOWOUT CONDITIONS WILL
LIKELY OCCUR AROUND THE TIME OF LOW TIDE THIS AFTERNOON AND EVENING.
FOR THIS REASON, A LOW WATER ADVISORY HAS BEEN ISSUED ALONG OUR
NEW JERSEY AND DELAWARE OCEAN FRONTS FROM 2 PM TO 6 PM AND ON
DELAWARE BAY FROM 4 PM TO 9 PM. WATER LEVELS WILL REMAIN VERY LOW
WELL INTO TONIGHT AND IT REMAINS A POSSIBILITY THAT THE SUNDAY
MORNING LOW TIDE CYCLE COULD ALSO SEE BLOWOUT OR NEAR BLOWOUT
CONDITIONS. WE WILL CONTINUE TO MONITOR THE SITUATION AND ISSUE
APPROPRIATE STATEMENTS OR ADVISORIES.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR PAZ054-055-
060>062-067>071.
NJ...WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR NJZ001-007>010-
012>027.
DE...WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR DEZ001>004.
MD...WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR MDZ008-012-015-
019-020.
MARINE...LOW WATER ADVISORY UNTIL 6 PM EST THIS EVENING FOR ANZ450>455.
GALE WARNING UNTIL 1 AM EST SUNDAY FOR ANZ430-431-450>455.
LOW WATER ADVISORY UNTIL 9 PM EST THIS EVENING FOR ANZ430-431.
&&
SYNOPSIS...HAYES/DRAG 213P
NEAR TERM...GORSE
SHORT TERM...RPW
LONG TERM...DRAG 213P
AVIATION...DRAG/GORSE 213P
MARINE...DRAG/GORSE 213P
TIDES/COASTAL FLOODING...HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 336 AM EST SAT FEB 25 2012 NJZ001-007>010-012>015-025-PAZ054-055-060>062-068-069-260845- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-COASTAL ATLANTIC-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-MONTGOMERY-BUCKS- 336 AM EST SAT FEB 25 2012 ...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ017>019-PAZ070-071-260845- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA- 336 AM EST SAT FEB 25 2012 ...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ016-020>024-026-027-PAZ067- 260845- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SALEM-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- CHESTER- 336 AM EST SAT FEB 25 2012 ...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-260845- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 336 AM EST SAT FEB 25 2012 ...GALE WARNING IN EFFECT UNTIL 1 AM EST SUNDAY... ...LOW WATER ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. LOW WATER ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-260845- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 336 AM EST SAT FEB 25 2012 ...GALE WARNING IN EFFECT UNTIL 1 AM EST SUNDAY... ...LOW WATER ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 9 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. LOW WATER ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
940 AM EST SAT FEB 25 2012
PAZ060-067>069-251530-
BERKS PA-BUCKS PA-CHESTER PA-MONTGOMERY PA-
940 AM EST SAT FEB 25 2012
...A BAND OF MODERATE TO HEAVY SNOW WILL CONTINUE TO AFFECT PORTIONS
OF BERKS...BUCKS...MONTGOMERY AND CHESTER COUNTIES...
AT 935 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BAND OF HEAVIER SNOW FROM BERKS, MONTGOMERY INTO BUCKS COUNTIES AND
MOVING INTO NORTHERN CHESTER COUNTY. THIS BAND IS MOVING
SOUTHEASTWARD AT 30 MPH.
THE SNOW WILL RAPIDLY DROP VISIBILITIES TO A QUARTER OF A MILE.
BASED ON SOME REPORTS, THIS BAND HAS QUICKLY PRODUCED 1 TO 2 INCHES
OF SNOW ACROSS PARTS OF LEHIGH AND BERKS COUNTIES.
USE CAUTION IF YOU MUST TRAVEL INTO OR THROUGH THIS BAND OF SNOW AS
THE VISIBILITY WILL CHANGE RAPIDLY. THE SNOW WILL QUICKLY COVER
ESPECIALLY NON ROADWAY SURFACES, HOWEVER SLIPPERY SPOTS ARE POSSIBLE
ESPECIALLY ON BRIDGES AND OVERPASSES.
LAT...LON 4050 7641 4051 7638 4052 7624 4055 7615
4033 7503 3996 7553 4007 7595 4011 7595
4014 7589 4029 7613 4036 7621 4038 7626
4048 7642
FORECASTER: GORSESPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1035 AM EST SAT FEB 25 2012
NJZ017>019-PAZ067>071-251630-
BUCKS PA-CAMDEN NJ-CHESTER PA-DELAWARE PA-GLOUCESTER NJ-MONTGOMERY PA-
NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA-
1035 AM EST SAT FEB 25 2012
...A BAND OF MODERATE TO HEAVY SNOW WILL AFFECT PORTIONS
OF CAMDEN...BUCKS...MONTGOMERY...PHILADELPHIA...DELAWARE...
GLOUCESTER...CHESTER AND BURLINGTON COUNTIES...
AT 1032 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR AND SURFACE
REPORTS CONTINUED TO TRACK A BAND OF HEAVIER SNOW MOVING THROUGH THE
PHILADELPHIA METRO AREA. THIS BAND IS MOVING SOUTHEASTWARD AT 30 MPH.
THE HEAVIEST PART OF THE SNOW BAND WILL RAPIDLY DROP VISIBILITIES TO
A QUARTER OF A MILE, ALONG WITH A QUICK COATING OF SNOW OCCURRING.
USE CAUTION IF YOU MUST TRAVEL INTO OR THROUGH THIS BAND OF SNOW AS
THE VISIBILITY WILL CHANGE RAPIDLY. THE SNOW WILL QUICKLY COAT NON
ROADWAY SURFACES, HOWEVER A FEW SLIPPERY SPOTS ARE POSSIBLE
ESPECIALLY ON BRIDGES AND OVERPASSES.
LAT...LON 3983 7479 3982 7480 3975 7482 3997 7581
4025 7554 4008 7469
FORECASTER: GORSEThe national radar mosaic for the moment the first event began.
4 astronomical low tide. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Delaware in 2012Every state in 2012This day in weather historyWarnings in Delaware, February 2012
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 367379, 367380, 367381, 367382.